# SDR VJ9800050

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A309911A30992
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FUSELAGE SKIN AND FRAME ARE CORRODED HEAVILY ON AFT SIDE AT FRAME STA 980 BETWEEN LONG 28 R AND 27R.  CUT OUT AREA OF PLATING BETWEEN L27R AND 28R.  FABBED FILLER 2024 T3 .50, FABBED DOUBLER 2024 T3 .025.  FABBED FINGER DOUBLER 2024 T3 IAW DC-9 SRM 51-10-2.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3, INSTALLED IAW AERO EO 98-802.
